When I have anxiety really bad- my ears are greatly affected. I get the ringing. The only thing I can suggest, is what I do. When I am going to sleep I leave my tv on- this way I dont just hear the ringing and high pitch noises. It is so much easier to fall asleep. Even when I am on the computer, I will have to tv or radio going- just on low enough so I dont notice my ears. I hope this helps!!
I've had ear ringing, especially lately when I go to bed. I read to help myself fall asleep and to distract me from it. I've had suggestions like getting a fan or fish tank........the white noise is soothing and distracting. Sort of works for me like the elastic on my wrist.
I have had ringing in my ears off and on for 11 months from taking one 10mg lexapro. It is an adverse reaction to the drug. I assume my neurons get too much serotonin or something. Stay away from ALL SSRI's and anti-depressants! BAD STUFF!!!
i have read that a lack of serotnin can cause ear ringing. there actually have been studies showing that people who are depressed/anxious stressed have ear ringing a friend of mine had horrible ringing in both ears. he went on paxil and it has gone away. another frien gets severe ringing when she has panic attacks. but as soon as the attacks go away ear ringing stops. there definitely is a correlation between depression anxiety states and ear ringing in a percentage of people
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.